# SDR CA990907002

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 206011397001
- Condition: Cracked
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT RELIEF HOLE ON THE CYCLIC PIVOT SUPPORT.  CAUSE OF CRACK THOUGHT TO BE OVER TIGHTENING TO COMPENSATE FOR WORN PIVOT BEARINGS.
